Alert archive / California / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 4, NWS San Diego, CA

January 20, 2017San Diego County, California

NWS San Diego, CA issued this severe thunderstorm warning at Jan 20, 2017, 2:25 PM PST for San Diego County, California. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 20, 2017, 2:25 PM PST (22:25 UTC)
Expired
Jan 20, 2017, 3:15 PM PST
In force
50 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County San Diego County, CA

The radar

The San Diego radar (KNKX), 21 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 20, 2:28 PM PSTTSTM WND GST 603 Se Lake San Marcos, CAELFIN FOREST MESONET REPORTED 60 MPH WIND GUST.
Jan 20, 2:28 PM PSTTSTM WND GST 603 Se Lake San Marcos, CAELFIN FOREST MESONET REPORTED 60 MPH WIND GUST. .
Jan 20, 2:30 PM PSTNON-TSTM WND DMGSan Diego, CA35,000 CUSTOMERS WITHOUT POWER IN SAN DIEGO COUNTY DUE TO SEVERE WEATHER.
Jan 20, 2:56 PM PSTTSTM WND GST 59Imperial Beach, CAASOS STATION IMPERIAL BEACH (NAS) /NRS/.
Jan 20, 3:00 PM PSTTSTM WND DMG1 Ne Bostonia, CA*** 1 INJ *** LARGE TREE ON CAR WITH DRIVER TRAPPED, MINOR INJURY, AT WINTER GARDENS AND SAPOTA IN LAKESIDE.
Jan 20, 3:00 PM PSTTSTM WND DMGBonita, CA2 BIG EUCALYPTUS TREES BLOCKING INTERSECTION OF OTAY LAKES AND BONITA ROAD. .
Jan 20, 3:14 PM PSTNON-TSTM WND GST 759 Sse Jamul, CAMESONET STATION OTAY MOUNTAIN /OTYC1/.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2017-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 41 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2017-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
41 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS56 KSGX 202225
SVRSGX
CAC073-202315-
/O.NEW.KSGX.SV.W.0004.170120T2225Z-170120T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Diego CA
225 PM PST FRI JAN 20 2017

The National Weather Service in San Diego has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Diego County in southwestern California...

* Until 315 PM PST

* At 221 PM PST, Doppler radar indicated a severe
  thunderstorm/squall capable of producing damaging winds in excess
  of 60 mph. This storm was rapidly approving the San Diego Metro,
  moving east northeast at 40 mph. This storm will likely cause tree
  damage and local power outages. Water spouts will also be possible
  along the coast.

* Locations impacted include...
  Chula Vista, El Cajon, Encinitas, National City, La Mesa, Poway,
  North Park, Point Loma, Hillcrest, Midway District Including
  Lindbergh Field, Downtown San Diego, La Jolla, Imperial Beach,
  Coronado and Mission Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, deadly lightning and
very heavy rain. For your protection, move to an interior room on
the lowest floor of your home or business. Heavy rains flood roads
quickly so do not drive into areas where water covers the road.

&&

LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
      3276 11729 3282 11732 3288 11730 3296 11730
      3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2221Z 245DEG 42KT 3320 11630 

$$

Albright
2 follow-up statements
131 
WWUS56 KSGX 202245
SVSSGX

Severe Weather Statement
National Weather Service San Diego CA
245 PM PST FRI JAN 20 2017

CAC073-202315-
/O.CON.KSGX.SV.W.0004.000000T0000Z-170120T2315Z/
San Diego CA-
245 PM PST FRI JAN 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM PST
FOR SOUTHWESTERN SAN DIEGO COUNTY...

At 241 PM PST, Doppler radar continued to indicated a severe
thunderstorm/squall capable of producing damaging winds in excess of
60 mph. This storm was impacting the San Diego Metro, moving east
northeast at 40 mph. Currently the area of greatest concern is the
Southern part of the metro. This storm will likely cause tree damage
and local power outages. Water spouts are also possible along the
coast. 

Locations impacted include...
Chula Vista, El Cajon, Encinitas, National City, La Mesa, Poway,
North Park, Point Loma, Hillcrest, Midway District Including
Lindbergh Field, Downtown San Diego, La Jolla, Imperial Beach,
Coronado and Mission Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.

&&

LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
      3276 11729 3282 11732 3288 11730 3296 11730
      3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2241Z 245DEG 42KT 3330 11604 

$$

Albright
256 
WWUS56 KSGX 202312
SVSSGX

Severe Weather Statement
National Weather Service San Diego CA
312 PM PST FRI JAN 20 2017

CAC073-202319-
/O.EXP.KSGX.SV.W.0004.000000T0000Z-170120T2315Z/
San Diego CA-
312 PM PST FRI JAN 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN DIEGO COUNTY
WILL EXPIRE AT 315 PM PST...
    
The severe thunderstorm/squall which prompted the warning has
weakened. Therefore the warning will be allowed to expire at 315 PM.

Winds will remain gusty over the region through this evening and
additional strong squalls may redevelop.

Flooding will continue over the region as heavy rains drain.

LAT...LON 3254 11716 3263 11719 3263 11726 3266 11729
      3276 11729 3282 11732 3288 11730 3296 11730
      3306 11734 3319 11705 3258 11658
TIME...MOT...LOC 2309Z 245DEG 42KT 3339 11580 

$$

Albright

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 20, 2:00 PM PST, 25 minutes earlier.

Area forecast discussion, Jan 20, 2:00 PM PST, 25 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
200 PM PST Fri Jan 20 2017

.SYNOPSIS...
A strong Pacific storm will bring periods of rain, heavy at times,
strong winds, mountain snow and a chance of thunderstorms this
afternoon into this evening, tapering off gradually late tonight and
Saturday. Flooding will be possible in some areas. A brief dry
period will occur late Saturday through early Sunday before the next
storm bring more heavy rain, strong winds, mountain snow with
another chance of thunderstorms and flooding. Showers will linger
Tuesday, with fair weather likely starting Wednesday. Temperatures
will average below normal through the middle of next week, then
increase some the second half of next week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Widespread rain with snow in the mountains has been occurring, with
a snow level around 5000 feet. There was also convection, especially
from the coastal waters into Orange County, though only one
lightning strike has been recorded so far, near Cajon Pass a little
after 1 PM. Strong winds were occurring as well, including a 99 MPH
gust at Burns Canyon, and numerous gusts over 40 MPH near the coast
along with some damage to trees.

A 190-knot jet was over the NE Pacific, with San Diego in the left
front quadrant, favorable for convection. Most of the lightning was
still west of Point Conception where the colder air aloft was.
Strong low-level wind shear and moderate CAPE values will help aid
thunderstorm development this afternoon into this evening, with a
small chance of waterspouts or even a brief tornado over land this
afternoon. Damaging winds is a possible threat due to 50+ knot winds
at 850 MB over parts of the coast from synoptic-scale dynamics plus
added mountain wave influence to the winds in the deserts and desert
slopes of the mountains. Heavy rains in thunderstorms could also
produce flash flooding, and orographic precip will be significant
with the strong W-WSW flow combined with saturation to near 600 MB.
Local rainfall amounts of an inch per hour will be possible, with 2-
4 inch total accumulations on some of the coastal slopes for this
afternoon through tonight. Heavy snow, with accumulations locally
over one foot from this afternoon through tonight, will occur above
about 5000 feet, along with dense fog in most mountain areas. A lot
of moisture lingers overnight, so the showers likely will be
numerous most of tonight before tapering off Saturday morning.

The break in the precipitation should occur late Saturday through
very early Sunday morning, though a lot of clouds will likely linger
due to moisture both below 850 MB, helped by the wet ground, and
some moisture above 600 MB. The next storm will move from northwest
to southeast Sunday through Monday and bring substantial rainfall
again along with strong winds and a possibility of thunderstorms.
Strong warm air advection in the 850-700 MB layer will bring the
snow levels up to 7000 feet or higher Sunday, so this will cut back
on snowfall amounts, and high humidity in the mountains will cause
some snowmelt to occur, in addition to the rain. There will
definitely be a flash flood threat Sunday through Monday, especially
as soils will be saturated. Cold air comes in behind a front Sunday
night, so snow levels will fall to 3500-4000 feet Monday and
continue Tuesday under a broad cold low pressure system. This could
result in substantial snow accumulations as saturation reaches 500-
600 MB at times. Fair weather will not return until at least
Wednesday, but models are consistent at showing a high pressure
ridge late next week for fair warmer weather.

&&

.AVIATION...
202053Z...Multiple BKN-OVC cloud decks within the 1000-15000 ft msl
layer over and west of the mountains, and in the 5000-15000 ft msl
layer over the deserts, will continue for the most part through
21/1500 UTC, in addition to areas of vis 2-5 sm, local vis AOB 1 sm
under heavier showers, and mountain obscuration. Widespread moderate
to heavy showers and scattered thunderstorms likely through 21/0300
UTC. Thunderstorms may produce strong downdrafts of 45-55 kt, hail,
and funnel clouds. CB tops to 20000 ft msl. 21/0300-1500
UTC...thunderstorm threat lessens and showers gradually become SCT
mainly over the mountains.

Sustained winds 20-30 kt with gusts to 40 kt between 18-23Z
impacting all coastal and valley TAF sites. SW to W wind gusts of 50-
70 kt over the mountains and down the desert mountain slopes and
into adjacent deserts today will result in severe uddfs/llws/rotors
over and east of the mountains.

&&

.MARINE...
Another stronger Pacific storm will move through the region today
and then again Sunday and Monday. Both storms will bring the threat
for thunderstorms and waterspouts, in addition to potential gale-
force winds and very large seas (greater than 10 feet). For the
storm today, strong to perhaps severe thunderstorms will be
possible, with thunderstorms potentially producing gusts to 50 kt,
frequent downpours and lightning, large hail, and waterspouts, and
so a Marine Weather Statement has been posted. Meanwhile, a Gale
Warning continues through Saturday afternoon.

&&

.BEACHES...
A High Surf Warning is in effect through Tuesday. A very large
moderate period west swell (from 280 degrees) will combine with a
moderate sized long-period west-northwest swell (from 285 degrees)
to bring significant wave heights of around 13-17 feet to the
coastal waters tonight through Saturday, likely resulting in very
large surf rising to 15 feet by early Saturday. This surf could
cause damage, beach erosion, powerful rip currents and coastal
flooding. Early morning high tides will only be at around 5 ft, so
coastal flooding magnitude will likely be minor.

The swells will diminish a little on Sunday but high surf conditions
are still likely to continue into Tuesday. It is not until Wednesday
that surf and swell conditions will lower below high surf
thresholds.

Also, there is an enhanced lightning threat at the beaches today
from the late morning through the early evening, so a Beach Hazards
Statement has been issued. &&

.HYDROLOGY...
A wet and stormy pattern will continue today and get a boost
this afternoon with heavy rain rates and a chance of
thunderstorms. Rain rates are almost certain to create urban
flooding problems and may produce flash flooding. Check the flash
flood watch for details. Showers will gradually taper off tonight
and Saturday. Heavy rainfall will return late Sunday and continue at
times through Monday with occasional showers lingering through at
least Tuesday. Snow levels will mostly be around 5000 feet today.
Snow levels will rise up to 7500 feet Sunday before dropping to as
low as 3500 feet by Monday afternoon. Grand totals for this wet
period from today through Tuesday:

Coast and Valleys: 2-5 inches
Mountains: 4-10 inches, with isolated 12+ inches
Deserts: 0.50-2 inches

CNRFC models indicate the San Diego River at Fashion Valley will
reach 10.3 feet by Monday, one foot below the flood stage of 11.3
feet and well above the monitor stage of 7.5 feet.

&&

.SKYWARN...
Skywarn will continue to be activated through this evening.
Skywarn will likely be activated Sunday through Monday. The main
threats are flooding, damaging winds, heavy snow, and high surf.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Winter Storm Warning until 6 AM PST Saturday for Riverside
     County Mountains-San Bernardino County Mountains-San Diego
     County Mountains.

     Flash Flood Watch through this evening for Orange County Coastal
     Areas-Orange County Inland Areas-Riverside County Mountains-
     San Bernardino County Mountains-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Mountains-San Diego County
     Valleys-San Gorgonio Pass Near Banning-Santa Ana Mountains
     and Foothills.

     High Wind Warning until 10 PM PST Saturday for San Diego County
     Deserts.

     Wind Advisory until 10 PM PST Saturday for Apple and Lucerne
     Valleys-San Gorgonio Pass Near Banning.

     High Wind Warning until 10 PM PST this evening for Orange County
     Coastal Areas-Orange County Inland Areas-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Valleys-Santa Ana Mountains
     and Foothills.

     Wind Advisory until 10 PM PST Saturday for Coachella Valley.

     High Surf Warning until 10 PM PST Tuesday for Orange County
     Coastal Areas-San Diego County Coastal Areas.

PZ...Gale Warning until 4 PM PST Saturday for Coastal Waters from
     San Mateo Point to the Mexican Border and out to 30 nm-Waters
     from San Mateo point to the Mexican Border Extending 30 to 60
     nm out including San Clemente Island.

&&

PUBLIC/HYDROLOGY...Maxwell
AVIATION/MARINE/BEACHES...Harrison

In the hours before

Local storm report, Jan 20, 1:48 PM PST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
148 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     4 S COSTA MESA          33.61N 117.91W
01/20/2017                   ORANGE             CA   TRAINED SPOTTER

            ROOF DAMAGE, BROKEN WINDOW HIT BY DEBRIS,
            AND BROKEN RAIN GUTTERS WHEN THUNDERSTORM
            PASSED OVER.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Jan 20, 1:50 PM PST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     1 SW WESTMINSTER        33.74N 118.00W
01/20/2017                   ORANGE             CA   DEPT OF HIGHWAYS

            TREE DOWN BLOCKING ROADWAY 1405N OFF-RAMP AT
            BOLSA AVENUE.

&&

LJ
Local storm report, Jan 20, 2:05 PM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
205 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TSTM WND DMG     1 SSE TUSTIN FOOTHILLS  33.75N 117.79W
01/20/2017                   ORANGE             CA   DEPT OF HIGHWAYS

            TREE DOWN ON VEHICLE IN THE ALLEYWAY ON
            BROWNING AVENUE.

&&

LJ
Local storm report, Jan 20, 2:10 PM PST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
210 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     NON-TSTM WND DMG 4 WNW SAN DIEGO         32.73N 117.22W
01/20/2017                   SAN DIEGO          CA   BROADCAST MEDIA

            MEDIA REPORTS FALLEN TREE IN POINT LOMA.

&&

SHARRISO
Local storm report, Jan 20, 2:18 PM PST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
218 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     NON-TSTM WND DMG CHULA VISTA             32.64N 117.08W
01/20/2017                   SAN DIEGO          CA   COUNTY OFFICIAL

            4 STUDENTS HOSPITALIZED FROM TREE BLOWN DOWN
            AT CHULA VISTA MIDDLE SCHOOL.

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, Jan 20, 2:21 PM PST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
221 PM PST FRI JAN 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     NON-TSTM WND GST 2 WSW CARLSBAD          33.11N 117.31W
01/20/2017  M54 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION CARLSBAD (2 W) /E0995/.

0151 PM     NON-TSTM WND GST 6 ENE TUSTIN FOOTHILLS  33.81N 117.71W
01/20/2017  M63 MPH          ORANGE             CA   MESONET

            MESONET STATION FREMONT CANYON /FRCC1/.

0130 PM     NON-TSTM WND GST 5 WSW CORONA            33.85N 117.65W
01/20/2017  M61 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION SIERRA PEAK (CORONA)
            /E3129/.

0125 PM     NON-TSTM WND GST 7 SSW AGUANGA           33.34N 116.89W
01/20/2017  M75 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION PALOMAR MOUNTAIN (1 NNW)
            /TR119/.

0122 PM     NON-TSTM WND GST 11 NNW CAMP PENDLETON N 33.45N 117.42W
01/20/2017  M64 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION CASE SPRINGS (CAMP
            PENDLETON) /CSPC1/.

0122 PM     NON-TSTM WND GST 7 ENE SAN CLEMENTE      33.48N 117.49W
01/20/2017  M54 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION TALEGA RIDGE (CAMP
            PENDLETON) /TLGC1/.

0122 PM     NON-TSTM WND GST 5 ESE SAN CLEMENTE      33.42N 117.52W
01/20/2017  M59 MPH          SAN DIEGO          CA   MESONET

            MESONET STATION SAN CLEMENTE (5 E) /TEOC1/.

1251 PM     NON-TSTM WND GST 13 ESE BIG BEAR CITY    34.21N 116.62W
01/20/2017  M99 MPH          SAN BERNARDINO     CA   MESONET

            MESONET STATION BURNS CANYON /BCNC1/.

1135 AM     NON-TSTM WND GST 1 NW GEORGE AFB         34.60N 117.38W
01/20/2017  M53 MPH          SAN BERNARDINO     CA   AWOS

            AWOS STATION VICTORVILLE AIRPORT /VCV/.

0950 AM     NON-TSTM WND GST 7 ENE CABAZON           33.95N 116.66W
01/20/2017  M54 MPH          RIVERSIDE          CA   MESONET

            MESONET STATION WHITEWATER RAWS (2 N)
            /WWAC1/.

&&

NWS SAN DIEGO CA
SHARRISO

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 7:56 AM PSTBeach Hazards StatementSGXOrange, San Diego12 hr
Jan 20, 10:41 AM PSTAreal Flood AdvisorySGXOrange, Riverside, San Diego9 hr
Jan 20, 11:46 AM PSTAreal Flood AdvisorySGXSan Bernardino8 hr
Jan 20, 12:38 PM PSTSevere Thunderstorm WarningSGXOrange22 min
Jan 20, 12:46 PM PSTAreal Flood AdvisorySGXSan Diego8 hr
Jan 20, 12:52 PM PSTSevere Thunderstorm WarningSGXOrange23 min
Jan 20, 1:20 PM PSTAreal Flood AdvisorySGXOrange, Riverside, San Bernardino6 hr
Jan 20, 1:33 PM PSTFlash Flood WarningSGXSan Bernardino5 hr
Jan 20, 1:51 PM PSTSevere Thunderstorm WarningSGXSan Diego54 min
Jan 20, 2:03 PM PSTAreal Flood AdvisorySGXRiverside, San Bernardino5 hr
Jan 20, 2:38 PM PSTFlash Flood WarningSGXSan Diego3 hr
Jan 20, 2:59 PM PSTFlash Flood WarningSGXSan Diego6 hr

Nearby

Severe Thunderstorm Warnings in California, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.